Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 30, NWS Des Moines, IA

April 11, 2008Mahaska County, Marion County, Iowa

NWS Des Moines, IA issued this river flood warning at Apr 11, 2008, 3:13 AM CDT for Mahaska County, Marion County, Iowa. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2008, 3:13 AM CDT (08:13 UTC)
Expired
Apr 11, 2008, 4:51 PM CDT
In force
14 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Mahaska County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar Creek near Bussey (BSSI4).

Action stage
16 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 110813
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
313 AM CDT FRI APR 11 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE CEDAR CREEK...

IAC123-125-120813-
/O.NEW.KDMX.FL.W.0030.080411T0813Z-080413T0138Z/
/BSSI4.1.ER.080411T0714Z.080411T1800Z.080412T0138Z.NO/
313 AM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CEDAR CREEK AT BUSSEY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  2:00 AM FRIDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY VERY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 19.2 FEET BY FRIDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$
3 follow-up statements
000 
WGUS83 KDMX 111458
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CDT FRI APR 11 2008

...A FLOOD WARNING CONTINUES FOR THE CEDAR CREEK...CHARITON RIVER...
SOUTH SKUNK RIVER...

IAC123-125-121458-
/O.EXT.KDMX.FL.W.0030.000000T0000Z-080412T1948Z/
/BSSI4.1.ER.080411T0716Z.080411T1200Z.080411T1948Z.NO/
958 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.

$$

IAC123-121458-
/O.EXT.KDMX.FL.W.0031.080411T1624Z-080414T1930Z/
/OOAI4.1.ER.080411T1624Z.080412T0600Z.080413T1930Z.NO/
958 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:30 AM FRIDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 17.6 FEET BY AFTER MIDNIGHT SATURDAY. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.

$$

IAC117-121458-
/O.EXT.KDMX.FL.W.0029.000000T0000Z-080413T1224Z/
/CHTI4.1.ER.080410T1922Z.080411T1400Z.080412T1224Z.NO/
958 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.

$$
000 
WGUS83 KDMX 112147
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT FRI APR 11 2008

...A FLOOD WARNING CONTINUES FOR THE CEDAR CREEK...CHARITON RIVER...
SOUTH SKUNK RIVER...


IAC123-122147-
/O.CON.KDMX.FL.W.0031.000000T0000Z-080414T1930Z/
/OOAI4.1.ER.080411T1630Z.080412T0600Z.080413T1930Z.NO/
447 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:30 PM FRIDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY 
  AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EARLY AFTERNOON.


$$

IAC117-122146-
/O.CON.KDMX.FL.W.0029.000000T0000Z-080413T1224Z/
/CHTI4.1.ER.080410T1922Z.080411T1500Z.080412T1224Z.NO/
447 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:01 PM FRIDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.


$$

IAC123-125-112217-
/O.CAN.KDMX.FL.W.0030.000000T0000Z-080412T1948Z/
/BSSI4.1.ER.080411T0716Z.080411T1200Z.080411T1624Z.NO/
447 PM CDT FRI APR 11 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE CEDAR CREEK AT BUSSEY.
* AT  4:00 PM FRIDAY THE STAGE WAS 17.1 FEET. 
* FELL BELOW FLOOD STAGE AT 11:24 AM FRIDAY.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY SATURDAY
  MORNING.

$$
000 
WGUS83 KDMX 112151 CCA
FLSDMX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT FRI APR 11 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AND
SOUTH SKUNK RIVER...


IAC123-122147-
/O.CON.KDMX.FL.W.0031.000000T0000Z-080414T1930Z/
/OOAI4.1.ER.080411T1630Z.080412T0600Z.080413T1930Z.NO/
447 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:30 PM FRIDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY 
  AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EARLY AFTERNOON.


$$

IAC117-122146-
/O.CON.KDMX.FL.W.0029.000000T0000Z-080413T1224Z/
/CHTI4.1.ER.080410T1922Z.080411T1500Z.080412T1224Z.NO/
447 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:01 PM FRIDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.


$$

IAC123-125-112217-
/O.CAN.KDMX.FL.W.0030.000000T0000Z-080412T1948Z/
/BSSI4.1.ER.080411T0716Z.080411T1200Z.080411T1624Z.NO/
447 PM CDT FRI APR 11 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE CEDAR CREEK AT BUSSEY.
* AT  4:00 PM FRIDAY THE STAGE WAS 17.1 FEET. 
* FELL BELOW FLOOD STAGE AT 11:24 AM FRIDAY.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY SATURDAY
  MORNING.

$$

71

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 10, 11:45 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Apr 10, 11:45 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1145 PM CDT THU APR 10 2008

.DISCUSSION...
MOST ACTION IN THE EARLY PART OF THE FCST. LO PRES OVR NERN KS
LFTG NWD AND WILL MOVE THRU IA TNGT. WELL PROGGED BY THE MODLS.
CUR WRMFNT PUSHING INTO SRN IA ATTM WTIH DEW POINTS IN THE UPPER
50S TO LOW 60S JUST S OF THE BNRY. ARC OF LOW TOP CONVETION LFTG
NNEWD AND WILL AFFECT THE CWA THRU 01Z. AS LOW DEPARTS...COLD AIR
WILL SINK SWD ACRS THE AREA. EXPECT PCPN TO CHNG TO SNW OVR THE
WRN PART OF THE CWA BY SNRS AND SPRD EWD SLOWLY TO ALL BUT THE FAR
EAST BY EVE. COULD SEE A COUPLE INCHES OVR THE NW...WITH ONLY LGT
ACCUMS ELSE. -SHSN WILL CONT INTO SAT WITH CLRG SPRDG EWD ON SUN.
WRMG TREND WILL MOVE IN FOR SUN INTO NET WEEK WITH TEMPS WRMG TO
WELL ABV NORMAL BY TUE.

AVIATION...11/06Z
MAINLY IFR CIGS/VSBYS WILL CONTINUE THROUGH THE TAF PERIOD.  TSRA
SHOULD ONLY BE ISOLD THROUGH 12Z BUT THERE WL BE SCT SHRA DROPPING
CIGS AND VSBYS.  FAIRLY STRONG WIND SPEEDS WILL ALSO BE FORECAST
OVER ALL TAF SITES AS PRESSURE GRADIENT REMAINS TIGHT WITH STRONG
LOW PRES OVER SW IA SLOWLY LIFTS INTO NE IA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BLACK HAWK-BOONE-
BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET-
FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-
MARSHALL-PALO ALTO-POCAHONTAS-SAC-STORY-TAMA-WEBSTER-WINNEBAGO-
WORTH-WRIGHT.

FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR APPANOOSE-DAVIS-
DECATUR-LUCAS-MAHASKA-MARION-MONROE-POWESHIEK-WAPELLO-WAYNE.

&&
Hazardous weather outlook, Apr 10, 10:09 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1009 PM CDT THU APR 10 2008

IAZ081>086-092>097-120315-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
1009 PM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY ALONG AND SOUTH OF HIGHWAY 34.

.DAY ONE...TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE
AREA THROUGH TONIGHT. A FEW STORMS MAY BE SEVERE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL MIDNIGHT.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-120315-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
1009 PM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY NORTH OF HIGHWAY 34.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN WILL MIX WITH AND CHANGE TO SNOW FROM WEST TO EAST ON FRIDAY.
SOME LIGHT ACCUMULATIONS OF SNOW...GENERALLY 2 INCHES OR LESS ARE
POSSIBLE...ESPECIALLY NORTHWEST OF A FORT DODGE TO MASON CITY
LINE. WINDS WILL ALSO INCREASE FROM THE WEST OR NORTHWEST AND
GUST 30 TO 35 MPH AT TIMES...AND COMBINED WITH THE SNOW COULD
RESULT IN REDUCED VISIBILITY AND DANGEROUS DRIVING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF WIND AND
SNOWFALL ARE APPRECIATED.

FAB

In the hours before

Local storm report, Apr 10, 9:40 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     TSTM WND GST     LAMONI                  40.62N 93.94W
04/10/2008  M58 MPH          DECATUR            IA   ASOS

&&

JLEE
Local storm report, Apr 10, 10:48 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1048 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     5 E BROOKLYN            41.73N 92.34W
04/10/2008                   POWESHIEK          IA   PUBLIC

            FARMSTEAD HAD 2 BARNS BLOWN DOWN. FARMHOUSE HAD PORTIONS
            OF ROOF PEELED OFF...SIDING TORN OFF AND WINDOWS BLOWN
            OUT...DELAYED REPORT

&&

PODRAZIK
Local storm report, Apr 10, 10:54 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1054 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     5 SSW BEACON            41.20N 92.71W
04/10/2008                   MAHASKA            IA   STORM CHASER

            310TH STREET AND INDEPENDENCE STREET. MINOR DAMAGE TO
            FARM AND HOUSE. POSSIBLY TORNADO DAMAGE. DELAYED REPORT.

&&

SMALL
Local storm report, Apr 10, 11:28 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1128 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     1 W CHARITON            41.02N 93.33W
04/10/2008                   LUCAS              IA   BROADCAST MEDIA

            DELAYED REPORT OF A FUNNEL CLOUD 1 MILE WEST OF CHARITION
            AT 5 PM.

0501 PM     TORNADO          NUMA                    40.69N 92.98W
04/10/2008                   APPANOOSE          IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A TORNADO ON THE GROUND NEAR NUMA
            MOVING NORTHWEST.

0515 PM     TSTM WND DMG     2 WSW MORAVIA           40.88N 92.85W
04/10/2008                   APPANOOSE          IA   TRAINED SPOTTER

            RELAYED REPORT FROM PUBLIC OF WIND DAMAGE TO RESIDENCES
            WEST AND SOUTH OF ICONIUM. NO INJURIES REPORTED.

0516 PM     FUNNEL CLOUD     6 SSE MELROSE           40.91N 92.99W
04/10/2008                   MONROE             IA   TRAINED SPOTTER

0520 PM     TORNADO          MORAVIA                 40.89N 92.82W
04/10/2008                   APPANOOSE          IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS TORNADO IN MORAVIA MOVING
            NORTHEASTWARD WITH DAMAGE TO A GARAGE AND A HOUSE.

0538 PM     FUNNEL CLOUD     3 WSW EDDYVILLE         41.14N 92.68W
04/10/2008                   MONROE             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL DOWN TO TREELINE ABOUT 3
            MILES WSW OF EDDYVILLE MOVING QUICKLY NORTH NORTHEAST.

0555 PM     TSTM WND DMG     5 SSW BEACON            41.20N 92.71W
04/10/2008                   MAHASKA            IA   STORM CHASER

            310TH STREET AND INDEPENDENCE STREET. MINOR DAMAGE TO
            FARM AND HOUSE. POSSIBLY TORNADO DAMAGE. DELAYED REPORT.

0555 PM     TSTM WND DMG     OSKALOOSA               41.29N 92.64W
04/10/2008                   MAHASKA            IA   EMERGENCY MNGR

            DAMAGE TO FUEL PUMPS AND FRONT OF A STORE DUE TO WINDS.

0555 PM     TSTM WND DMG     OSKALOOSA               41.29N 92.64W
04/10/2008                   MAHASKA            IA   LAW ENFORCEMENT

            ROOF DAMAGE AND POWER POLES DOWN IN OSKALOOSA DUE TO
            STRAIGHT LINE WINDS.

0555 PM     TSTM WND GST     N OSKALOOSA             41.29N 92.64W
04/10/2008  E70.00 MPH       MAHASKA            IA   TRAINED SPOTTER

0602 PM     HAIL             3 S NEW SHARON          41.43N 92.65W
04/10/2008  E1.00 INCH       MAHASKA            IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS NICKEL UP TO QUARTER SIZED HAIL 3
            MILES SOUTH OF NEW SHARON.

0624 PM     HAIL             2 WNW CENTERVILLE       40.74N 92.91W
04/10/2008  E1.00 INCH       APPANOOSE          IA   LAW ENFORCEMENT

0628 PM     HAIL             2 NNW CENTERVILLE       40.75N 92.89W
04/10/2008  E0.50 INCH       APPANOOSE          IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PEA TO DIME SIZED HAIL JUST NORTH
            OF CENTERVILLE.

0634 PM     HAIL             3 ENE RATHBUN           40.82N 92.84W
04/10/2008  E0.88 INCH       APPANOOSE          IA   LAW ENFORCEMENT

0636 PM     TSTM WND DMG     5 E BROOKLYN            41.73N 92.34W
04/10/2008                   POWESHIEK          IA   PUBLIC

            FARMSTEAD HAD 2 BARNS BLOWN DOWN. FARMHOUSE HAD PORTIONS
            OF ROOF PEELED OFF...SIDING TORN OFF AND WINDOWS BLOWN
            OUT...DELAYED REPORT

0714 PM     HAIL             3 SE OSCEOLA            41.00N 93.73W
04/10/2008  E0.75 INCH       CLARKE             IA   BROADCAST MEDIA

            REPORT OF 3/4 INCH HAIL ABOUT 3 MILES SOUTHEAST OF
            OSCEOLA AT 714 PM.

0828 PM     HAIL             1 SE NEWTON             41.68N 93.03W
04/10/2008  E0.88 INCH       JASPER             IA   LAW ENFORCEMENT

0844 PM     HAIL             BEAMAN                  42.22N 92.82W
04/10/2008  E0.88 INCH       GRUNDY             IA   TRAINED SPOTTER

0939 PM     TSTM WND GST     LAMONI                  40.62N 93.94W
04/10/2008  M58.00 MPH       DECATUR            IA   ASOS

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:01 PM CDTSevere Thunderstorm WarningDMXJasper, Marion44 min
Apr 10, 8:56 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold34 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold, Wayne35 min
Apr 10, 9:52 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Wayne38 min
Apr 11, 3:37 AM CDTRiver Flood WarningDMXMahaska30 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.